# SDR SWAA2014012024311

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 53,951 hours, 31,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LIGHT IAW MM.
